# SDR ASOA20140413038

- Difficulty date: April 13, 2014
- Submitted: April 13, 2014
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 33,461 hours, 32,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CARGO LOWER BEAM FROM FRAMES 65-68 HAS CORROSION.  MAINTENANCE R & R LOWER BEAM IAW SRM 51-40-02 AND CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
